# SDR USAASB98040

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32194211
- Condition: Stuck
- Location: Lt Acm
- Part time: 55,570 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 1837 - AFTER TAKEOFF FROM BOS, THE AIRCRAFT WOULD NOT PRESSURIZE.  CABIN CLIMBS WITH THE AIRCRAFT.  AT 4,000 FEET, THE CABIN PRESSURE WAS STILL READING 4,000 FEET.  THE RIGHT PACK WAS ON MEL.  FLIGHT RETURNED TO FIELD AT BOS AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LEFT PACK WATER SEPARATOR COALESCER BAG (PN V121-1) AND FREED UP A STUCK 35 DEGREE CONTROL VALVE.  OPERATIONAL CHECK GOOD.  CLEARED RIGHT PACK MEL BY REPLACING THE 35 DEGREE TEMPERATURE CONTROL BOX (PN 607510-3).
